MAUDE Adverse Event Report: COOK INC C-FLEX DOUBLE PIGTAIL URETERAL STENT SET; FAD, STENT, URETERAL

COOK INC C-FLEX DOUBLE PIGTAIL URETERAL STENT SET; FAD, STENT, URETERAL
Model Number G14637
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D9: device available for eval: unknown e3: occupation - contracts specialist; health professional - unknown.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during a cystoscopy procedure, the tip of the 4.0 fr/70 cm stent included in the 'c-flex double pigtail ureteral stent set' broke inside of patient.Additional information regarding event details has been requested but is not available at this time.
 
Event or Problem Description
Additional information received 02apr2026.The end of the catheter sheared off inadvertently during ureteral catheterization and was over a wire at the time.Around 5cm of the catheter tip was removed when the patient went back to the operating room a few weeks later for a ureteral reimplant that was needed regardless of whether the catheter broke or not.

Brand Name
C-FLEX DOUBLE PIGTAIL URETERAL STENT SET
Common Device Name
FAD, STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24131818
Report Number1820334-2026-00074
Device Sequence Number10400301
Product Code FAD
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162104
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG14637
Device Catalogue Number036310
Device Lot Number16367851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer04/02/2026
10/01/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date04/15/2026
10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale